| Model Number |
BONE REDUCTION FORCEPS, CURVED, POINTED |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The device was not received for evaluation and no photo was provided; complaint not confirmed.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical forces.
Event or Problem Description
It was reported on 11/07/2022 by a arthrex employee via (b)(4) that an ar-8943-07 bone reduction forceps bent when trying to use.Case involvement, no patient effect.